We present a case of domperidone withdrawal in a woman using the medication as a galactagogue. Our primary goal is to increase the literature available to providers who work with women who are breastfeeding. We evaluated a woman presenting to our reproductive psychiatry clinic for consultation regarding anxiety and agitation in the context of domperidone discontinuation. We evaluated the available literature regarding domperidone as a galactagogue, as well as the literature regarding adverse effects. The patient presented with withdrawal symptoms after gradual taper and discontinuation of domperidone. After restarting the medication, her symptoms resolved. She was able to successfully discontinue domperidone with a slow, gradual taper. Domperidone is occasionally used as a galactagogue in women with inadequate milk supply. We report a case in which a woman experienced withdrawal symptoms after domperidone discontinuation.
Keywords: Anxiety; Breastfeeding; Domperidone; Pregnancy.